# SDR SIMA201134302

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 29,605 hours, 28,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Part number: 14532234401
- Part serial: SA1081
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND ACCESS PANEL 272DR UPPER FRAME CRACKED UNDER RETAINING RING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED DOOR IAW EO EM-52MR-298.  THE AIRCRAFT WAS RETURNED TO SERVICE.
